How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 42840
Experience:  Experienced Oncology Physician trained in New York City. I'm ready to help.
41363181
Type Your Oncology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am 86 years of age and still feel quite well though

Customer Question

I am 86 years of age and still feel quite well though currently receiving treatment for a cancer which migrated from my prostate to L3 in my back. Treatment so far with Zoladex, X-Geva and Xtandi has failed to arrest the disease, and my oncologist intends
to start me on a course of very expensive injection(s) of some sort. Does this sound like a reasonable course of action? If not, what would you think might be a reasonable alternative? Phil Perman
Submitted: 1 year ago.
Category: Oncology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

yes, this sounds like a reasonable course

if you have pain at L3, you can ask for radiation therapy to that site to help decrease pain.

the expensive injections could be provenge or Xofigo

chemotherapy like taxotere is an option to try to fight your prostate cancer as well

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com